Panadol Extra Soluble 24 Tablets

€7.95

Code 94A0F971C20E0078

Panadol Extra Effervescent Tablets are specially formulated for additional effective pain relief. Suitable for a variety of symptoms including headaches, backache, muscle and period pain, along with traditional cold and flu symptoms.

Add to Basket
Product Information

Panadol Extra 500mg/65mg Soluble Effervescent Tablets contain specially formulated ingredients to provide additional pain relief. Panadol Extra 500mg/65mg Soluble Effervescent Tablets are effective against pain, do not irritate the stomach and are gentle on you. Suitable for: headache, migraine, backache, toothache, rheumatic pain, muscle pain and period pain. They are also effective in the treatment and relief of the fever and the aches and pains associated with cold and flu.

  • Combined Paracetamol and Caffeine for greater pain relief
  • Easy on the stomach
  • Effective against muscular aches

How To Use

Please read the enclosed leaflet carefully before taking these tablets. For oral use. Panadol Extra 500mg/65mg Soluble Effervescent Tablets should be dissolved in at least half a tumbler full of water.

Adults and children aged 12 years and over:
Take 2 tablets every 4 hours as required.
Do not take more than 8 tablets in 24 hours.
Not suitable for children under 12 years.
For professional advice on medicines, consult your pharmacist.

Active Ingredients

Ingredients: Paracetamol 500mg, Caffeine 65mg, Sodium

Delivery Info

In store collections are free of charge.

Free Delivery for orders over €39 in Ireland and NI. €4.95 charge applies for orders under €39.

Deliveries in Republic Of Ireland
Delivery by Fastway.

Deliveries to Northern Ireland
Delivery by Royal Mail, No custom charges to Northern Ireland.

Deliveries to England, Wales and Scotland
Delivery by Royal Mail. Customs charges may be incurred, depending on your order value.

International Deliveries
Orders subject to review. Orders Delivery by Royal Mail or An Post. Customs charges may be incurred, depending on your order value.Please note, for security and legal reasons, certain items are prohibited with An Post  and Royal Mail. We will contact you if your items are on the prohibited list. Orders may require a signature upon receipt.

Shipping delivery times may vary depending on the following:

  • During promotional campaigns.
  • During busy postal periods including, bank holidays and weekends.
  • Location.

For orders to the rest of the world, please contact info@ronaghans.ie before ordering.

Returns Policy

We are sorry that you are seeking information on a return or refund, we will endeavor to solve any problems or queries you may have.
Please send the returns information to our email address order@ronaghans.ie within 14 days from the date of receipt. If the item is passed 28 days we are able to issue a gift certificate for Ronaghan’s Pharmacy.
Read our complete Returns Policy here »

Click to view complete product details

CONTAINS PARACETAMOL

DO NOT TAKE:

  • If you are allergic to paracetamol or any of the other ingredients.

DO NOT EXCEED THE STATED DOSE.

DO NOT TAKE WITH OTHER PRODUCTS CONTAINING PARACETAMOL.

CONSULT YOUR DOCTOR:

  • If symptoms persist.

Prolonged use without medical supervision may be harmful.

IMPORTANT:

  • This product should only be used when clearly necessary.

IMMEDIATE MEDICAL ADVICE SHOULD BE SOUGHT IN THE EVENT OF OVERDOSAGE EVEN IF YOU FEEL WELL.

PLEASE READ THE ENCLOSED LEAFLET CAREFULLY.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN.

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty